# SDR HALA2021120800183

- Difficulty date: December 7, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 27,083 hours, 37,886 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CREW REPORTED THAT INBND TO OGG THEY HAD ENG1 BRG OVHT MSG, PER FCOM PROCEDURES CREW SHUT DOWN AFFECTED ENG // MX TROUBLESHOOTING, FOUND METAL FINDINGS FROM OIL FILTER & FBC STRAINER. HAL PP ENGINEERING HAS DETERMINED THAT AN ENG CHANGE IS REQUIRED. MX CURRENTLY GATHERING EQUIPMENT, SPARE ENGINE AND PARTS FOR SHIPPING TO OGG (MAUI).
